# SDR UPS02238765

- Difficulty date: June 14, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 50,347 hours, 39,291 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI CORROSION ON FAIRING SUPPORT ANGLE BS 760 AIR CONDITIONING BAY AT LBL 10 AND RBL 10.  ANGLE SECTION REPLACED IAW SRM 51-30-02.
